# SDR AALA202503037735

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 95,052 hours, 11,885 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FCR DOOR DIFFICULT TO OPEN FROM OUTSIDE, LOWER LATCH CATCHING PREVIOUS WRITE UP 19 & 24 FEB. MAINTENANCE REPLACED FCR AFT DOOR HANDLE ASSY IAW AMM 25-29-01.
